Subsets

Stephanie Alexander, Vitali Kapovitch, Anton Petrunin

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In this chapter we give a partial answer to the question: Which subsets of Euclidean space, equipped with their induced length metrics, are $$\mathrm{CAT}^{}(0)$$ ?

Original languageEnglish (US)
Title of host publicationSpringerBriefs in Mathematics
PublisherSpringer Science and Business Media B.V.
Pages49-65
Number of pages17
DOIs
StatePublished - 2019

Publication series

NameSpringerBriefs in Mathematics
ISSN (Print)2191-8198
ISSN (Electronic)2191-8201

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Subsets'. Together they form a unique fingerprint.

Cite this